Anti-Inflammatory Drugs

warning: Creating default object from empty value in /home/cpnhelp/www/www/modules/taxonomy/taxonomy.pages.inc on line 33.

Stopping inflammation while raising vitamin D levels

Many discussions of late have talked about vitamin Di as well as increasing vitamin D levels.  In addition, many discussions lately also have talked about inflammationi and how to reduce it.  The problem is that those two objectives may have obstacles that counter the other.  My question and the discussion I want to have is how can we do that?

Naprosyn \ Aleve \ Naproxen \ Anti-Inflammatory

Kim has had questions about whether the ABXi is really working.  She's had a tough time the past month or so.  We've bumped her up to 2gm Chlorella per day and she is still taking charcoal at night.  But, Kim keeps asking me if the ABXi is really helping.  I've been recounting for her how far she's come and how several symptoms are vastly improved, but I can hear in Kim's voice that she's asking in relation to how she feels .... today.  In all my recounting for Kim I realized that I keep using the words "die-off" and "inflammationi".  Kim takes charcoal and chlorella for the die-off, but suddenly, I really paid attention to the word "inflammation".

Need help for my sister. Why CPn test POS and then NEG?

I've written about my sister before.  She asked to be tested for CPni at Cleveland clinic and came back positive, something like 1/125 or close to that.  Cleveland Clinic asked her if she wanted to be treated with 1 abxi for a few weeks. 

She has lung and sinus problemsi, fibromyalgiai, fatigue and serious heart and vein problems and inflammationi.  Basically the falling apart syndrome.  I tried to get her started on CAPi, but she didn't follow through, claiming she didn't have time to get sick.  She did take NACi for awhile.  Now she is really sick, with pretty bad heart problems.  She has been diagnosed with everything under the sun over the years, but then they always end up changing their minds and saying it probably isn't what they thought it was.

Antibiotics to be available without prescription

This is the news:  In England, possible antibioticsi to be sold over the counter, to treat CHLAMYDIA!

This is the story form http://www.guardian.co.uk/society/2008/aug/06/health<

Oral antibiotics are to be made available for the first time without doctor's prescription under guidelines approved yesterday by the medicines regulator.

A pill to treat chlamydia, the most commonly diagnosed sexually transmitted infection, will become available for purchase in pharmacies across England later this year.

bruise easily

    I have been taking all the supplementsi and have noticed that I bruise easily. I am curious to know if some of the supplementsi that cause less inflimation could be the reason for the bruises. Does anyone have some input to this mystery?

JUST TO THANK YOU FOR THIS SITE!

GOD BLESS YOU FOR DOING THIS SITE!

Hope everyone gets the answers that are looking for, and the needed support; this thanks to you guys making this site possible for all of us!!!

It's marvelous!

Maria 

Is Tinnitus a result of CPN?

My friend Isabelle is suffering a severe Tinnitus">i and she has been told that she just have to learn  to live with it.  It is true that she worked in a very loud environment, but I remember her having very strong "colds" and "flus"; so, because I saw that this illness was mentioned here, I would like to ask if it might be relationed with CPNi and if it is treated as the MSi?

Can someone help my friend guiding her as to what to do?  she is living in South America...

Thank you very much to everyone!

 

Marie. 

 

Searching for years, not giving up !

Hello all! Im Wanda and Im an advocate for my hubby, who went from perfect health to progressive decline starting 2003, we have been married 27 years and still adding on. 3 kids (2 grown) 1 dog, 2 cats.

Im learning how to navigate this site and post, so please forgive me as I learn. Im not sure if I will find hope here, any input is appreciated!

2003 he started with flu like illness extreme fatigue few small bite? on chest, fever, which developed in to what appeared to be hives? Doctor said hive, stress...xanax!, prednisone does pack...Prednisone did nothing, Next doc drew blood for lymes etc. put hubby on Doxyi for 10 days...

Hen or egg?

Most of the Doctors just look at a symptom and treat it the way they think;  - they know it all.  Then, the diagnose comes, like an etiquette of a product. Does someone looks what is behind the symptom?  Which is the cause, and the cause of this cause?

One Doctor -cardiologist-  saw me and when he found out I was multisymtomatic gave me some pills for the anxiety, nothing else. 

Miserable & worried. Heat Shock Protein or Die Off or Both? Sudden "flu" symptoms & inflammation after several good months.

I would sure appreciate it if anybody out there further along into treatment could give me some rational for my oddly timed symptoms and inflammationi.  I’m excessively and unusually miserable (flu like) all of a sudden after several months of no symptoms.  I finally am assuming  die off but confused why now suddenly out of the blue, and why so much inflammation?  Is there anything I should or can do about the inflammation?  Why are there red inflamed areas at my temples? I've been on doxyi and 250 mg Biaxin 2

Pulse 2...(five days post-pulse)

Blogging for the record....  My second pulse was  1-250 mg of Tinii for 4 days.... May 24-27, 2008

1.   First two days I noticed an increase in energy

2.  Day 3  my LEFT knee and hip became painful and stiff. Up until this point I have not experienced problems with my left leg, it's been all in my right knee and sacriliac .   I could barely walk and was unable to go up or down stairs.   I still have major problems with my right leg - knee (can't squat or bend, difficulty walking up stairs.)

2.  Again increase in coughing... as well as chest congestion - benedryl helps

3.  Red rimmed/watery eyes.

4.  Third day I had a really bad headache (and I usually don't get headaches)

falling apart...

I was on the NACi/600mgs for about three days then increased to 1200mgs and pow!! my world came to a halt. It was hard to walk and function at all, so Nac was stopped and I started doxyi.100/day. My face is all puffy and once again the weakness, high heart rate and so on.....makes me useless and barely functionable. Is this the begining or the end? this is a tough journey. What is a good anti-inflammatory medication that can help with the vasculities per weldon protocol?.

LPS protection -- Cheap!

Plant Flavonoid In Celery And Green Peppers Found To Reduce Inflammatory Response In The Brain<

At least I like celery. Can't bear green peppers, though. Bell peppers, anyway -- jalapeno, now, that's a different story.

Anyway, they combat the inflammationi brought on by LPS in the brain.

 

Ron

introduction and inquiry about topicals

Hello, and thank you for taking the time to read this post.

I was not able to locate information referencing contraindications to my Rx topicals.

Please pardon me if this is covered elsewhere.

I'll start with a bit about where I'm at and have been.

Mental

I'm a graphic designer who works from home. I have a happy homelife and a positive worklife. I believe that i am a healthy person, I just do not physically feel like one. I have long suspected that everything I experience is tied together, so am really happy to see this Web site. I want to live my life again: I want to go outside into the sunshine; ride a bike; shop in a store!



Physical

To Benicar or not to Benicar?

The doc has talked about upping my azi dose now. But because my blood pressure is still somewhat erratic at times I'm kind of freaked out about aggravating it with a higher azi dose. She's mentioned Benicar a couple of times. She says it's good because it will not only calm the bp but reduce the inflammationi. But I'm concerned about that too since my bp does not stay high consistently. It can fluctuate from normal to high and back again literally within minutes. What will Benicar do when my bp is not at the high state? Will it drop too low and will I end up passing out driving to work and smashing into a tree?
Syndicate content